# SDR UIEA2022080200800

- Difficulty date: August 2, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 95,449 hours, 20,398 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Reads Low
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD  E&E  CREW  OXYGEN  NEED  SERVICE TO FULL(REMOVED SERVICED & REINSTALLED FWD E&E CREW O2 BOTTLE PER B767-300 AMM 12-15-08-, 35-00-00, 35-11-00& AND AC 43.13-1B PAR& 9-46 THRU 9-51, PGS 9-448 THRU 9-455. NO& LEAKS/ P/N 801307-00 / SN LG 20827. )
